Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Hardy-Bohr positivity


Authors: J. DeFranza and K. Zeller
Journal: Proc. Amer. Math. Soc. 123 (1995), 3783-3788
MSC: Primary 40C05; Secondary 40G05
Erratum: Proc. Amer. Math. Soc. 124 (1996), 2611-2611.
MathSciNet review: 1283545
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider two general principles that lead to Hardy-Bohr positivity. These are applied to give a simple proof that the Cesàro methods of positive order have Hardy-Bohr positivity.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40C05, 40G05

Retrieve articles in all journals with MSC: 40C05, 40G05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1283545-2
PII: S 0002-9939(1995)1283545-2
Article copyright: © Copyright 1995 American Mathematical Society